MathSciNet Relay Station
MathSciNet bibliographic data
MR2337856 34B16 (34B18)
Agarwal, Ravi P.; O'Regan, Donal; Staněk, Svatoslav Positive and dead core solutions of singular Dirichlet boundary value problems with $\phi$-Laplacian. Comput. Math. Appl. 54 (2007), no. 2, 255–266.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement